Alert archive / Nebraska / Special Weather Statements in 2021
Special Weather Statement, NWS North Platte, NE
NWS North Platte, NE issued this special weather statement at Mar 14, 2021, 2:33 PM CDT for Hayes County, Nebraska. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2021, 2:33 PM CDT (19:33 UTC)
- Expired
- Mar 14, 2021, 4:00 PM CDT
- In force
- 87 min
- Issued by
- NWS North Platte, NE
County Hayes County, NE
The radar
The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
657 WWUS83 KLBF 141933 SPSLBF Special Weather Statement National Weather Service North Platte NE 233 PM CDT Sun Mar 14 2021 NEZ069>071-142100- Chase NE-Frontier NE-Hayes NE- 233 PM CDT Sun Mar 14 2021 ...Brief Landspout Tornadoes Possible... At 225 PM CDT, conditions are becoming favorable for the development of landspout tornadoes associated with showers and thunderstorms from near Trenton to 8 miles north of Stratton to 15 miles northwest of Benkelman. Movement was west at 20 mph which could bring this storm activity into parts of Chase, Hayes and Frontier counties. At this time it is unknown which if any storm would produce a landspout. Any landspouts which develop are expected to pose a limited threat. Locations impacted include... Hayes Center, Wauneta, Enders, Enders Reservoir State Recreation Area, Champion, Crete, Hamlet, Center Dam Campground, Area A Campground and Church Grove Campground. This includes Highway 61 between mile markers 25 and 30. Landspout tornadoes can form with a developing thunderstorm before rain, hail, and even thunder is observed. Landspout tornadoes are not usually associated with a wall cloud and are often difficult to detect with weather radar. LAT...LON 4035 10205 4041 10205 4062 10105 4035 10077 TIME...MOT...LOC 1929Z 107DEG 17KT 4019 10098 4026 10128 4023 10170 $$ CDC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Mar 14, 2:26 PM CDT, 7 minutes earlier.
Area forecast discussion, Mar 14, 2:26 PM CDT, 7 minutes before
Area Forecast Discussion National Weather Service North Platte NE 226 PM CDT Sun Mar 14 2021 .SHORT TERM...(This evening through Monday night) Issued at 219 PM CDT Sun Mar 14 2021 Continued wet weather, both rain and snow, will be the main challenge today and tonight. A 500 mb low is centered over the Colorado/Kansas border, projected to move east along the Kansas/Nebraska state line over the next two days. Low pressure at the surface is also centered near the Colorado/Kansas border, and will shift east through Kansas today and tomorrow, weakening as it moves. The transition from rain to snow this morning has been somewhat slower than previously expected but eventually did spread east. Today's high temperatures range across the area from the low 30s in the northern Panhandle to the low 40s in southwest Nebraska. Little change in temperatures is expected during the day today. Any decrease in temperatures during the day will be due to dynamic cooling associated with precipitation. A slower transition to snow might lead to slightly lower snowfall amounts, particularly in the Panhandle and the Sandhills. However, at this time heavy, wet snow is falling in the Panhandle and Sandhills, blanketing roads and significantly reducing visibility. Therefore, blizzard conditions are still on track for parts of the northern Panhandle for the rest of the day and into the night. Temperatures at the surface will fall to just below freezing across the area tonight, which will support a transition from rain to snow deeper into southwest and central Nebraska. However, precipitation rates will decrease overall after sundown as the system moves east, meaning snow accumulations will not be as great as they would be during the day and be limited to north central Nebraska. The main deformation band tonight will be in South Dakota just north of the Nebraska border, which means it will have some impact on snow growth in Nebraska, but greater snowfall should be in South Dakota. Some light snowfall may linger into Monday morning, ending before noon. Otherwise, Monday's weather will be overcast and unseasonably cold with highs in the mid 30s to low 40s. Another upper level low will develop over South Dakota on Monday night, moving east. Combined with leftover moisture from earlier in the day, it may result in additional light snow over the Sandhills. High accumulations are not expected on Monday night. Overnight low temperatures will be in the upper 20s, moderated by widespread cloud cover. .LONG TERM...(Tuesday through Sunday) Issued at 219 PM CDT Sun Mar 14 2021 An upper level trough will dig into the Southwestern U.S. on Tuesday morning, moving east throughout the day. The center of this system will track through Kansas and Oklahoma on Wednesday. Nebraska will miss the bulk of precipitation with this system, however there is still a chance for rain or snow depending on its precise track and how far its cloud shield reaches north. Because of this uncertainty, chance POPs are included in this forecast at this time. Precipitation type will also depend on timing, as temperatures will be cold enough for snow on Tuesday night and warm enough for rainfall on Wednesday. Beyond Wednesday, an upper level ridge builds over the Rocky Mountains and Great Plains and high pressure builds in at the surface, which should result in some calmer weather for the remainder of the week. Temperatures will gradually increase until Saturday, on which highs will be in the upper 50s to low 60s. The ridging pattern begins to give way to another upper level trough on Sunday, and a series of disturbances begins to cross the Western U.S. at this time. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1237 PM CDT Sun Mar 14 2021 IFR/local LIFR and MVFR ceilings and visibilities are expected throughout western and north central Nebraska this afternoon and this evening. Improvement to MVFR is expected 06z tonight through 18z Monday across the srn Panhandle and southwest Nebraska. IFR/MVFR ceilings and vsbys are expected to continue overnight through Monday morning across the nrn Panhandle and ncntl Nebraska. && .LBF WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 7 AM CDT /6 AM MDT/ Monday for NEZ005- 023-094. Winter Weather Advisory until 7 AM CDT /6 AM MDT/ Monday for NEZ006-008-022-024>026. Blizzard Warning until 6 AM MDT Monday for NEZ004. && SHORT TERM...Meltzer LONG TERM...Meltzer AVIATION...CDC
Hazardous weather outlook, Mar 14, 12:38 PM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1238 PM CDT Sun Mar 14 2021 NEZ004>010-022>029-035>038-056>059-069>071-094-151745- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1238 PM CDT Sun Mar 14 2021 /1138 AM MDT Sun Mar 14 2021/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. A Blizzard Warning, Winter Storm Warnings, and Winter Weather Advisories are all in effect for all of the eastern Panhandle, much of the Sandhills and portions of north central Nebraska. Please refer to these products for more details. Strong east winds will gust to between 45 and 55 mph this afternoon. The area of concern is generally across north central Nebraska. Isolated thunderstorms are possible along and south of Interstate 80 this afternoon. The risk of severe weather remains south of the region across far southern Nebraska. Storm development farther north toward the interstate will be closely monitored. Large hail would be the primary hazard if a severe thunderstorm were to develop. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Mar 14, 11:00 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1100 AM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM NON-TSTM WND GST 2 N BROKEN BOW 41.43N 99.64W
03/14/2021 M56 MPH CUSTER NE ASOS
KBBW ASOS
&&
CCOLELocal storm report, Mar 14, 11:15 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 AM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM HEAVY RAIN 4 SSW NORTH PLATTE 41.07N 100.79W
03/14/2021 M3.62 INCH LINCOLN NE MESONET
MESONET STATION FW9034 NORTH PLATTE.
0700 AM HEAVY RAIN 8 SSW EUSTIS 40.55N 100.06W
03/14/2021 M3.43 INCH FRONTIER NE COCORAHS
COCORAHS STATION FRON016 EUSTIS 7.8 SSW.
1100 AM HEAVY RAIN 9 WSW CALLAWAY 41.25N 100.08W
03/14/2021 M3.17 INCH CUSTER NE MESONET
MESONET STATION P0791 CALLAWAY 8WSW.
0830 AM HEAVY RAIN BROKEN BOW 41.41N 99.64W
03/14/2021 M3.02 INCH CUSTER NE COCORAHS
COCORAHS STATION CUST045 BROKEN BOW 1N.
0700 AM HEAVY RAIN MAYWOOD 40.66N 100.62W
03/14/2021 M3.01 INCH FRONTIER NE COCORAHS
COCORAHS STATION FRON007 MAYWOOD.
0800 AM HEAVY RAIN 3 S LAMAR 40.52N 101.99W
03/14/2021 M3.00 INCH CHASE NE COCORAHS
COCORAHS STATION CHAS016 LAMAR 3S.
0800 AM HEAVY RAIN 7 NNW GRANT 40.95N 101.76W
03/14/2021 M2.87 INCH PERKINS NE COCORAHS
COCORAHS STATION PERK040 GRANT 7NNW.
0700 AM HEAVY RAIN 7 WSW STOCKVILLE 40.50N 100.50W
03/14/2021 M2.85 INCH FRONTIER NE COCORAHS
COCORAHS STATION FRON019 CURTIS 9S.
0700 AM HEAVY RAIN 3 E BROKEN BOW 41.40N 99.58W
03/14/2021 M2.80 INCH CUSTER NE COCORAHS
COCORAHS STATION CUST041 BROKEN BOW 2.9 E.
0700 AM HEAVY RAIN 11 S NORTH PLATTE 40.97N 100.77W
03/14/2021 M2.77 INCH LINCOLN NE COCORAHS
COCORAHS STATION LINC4253 NORTH PLATTE 10.91
S.
1053 AM HEAVY RAIN 5 E NORTH PLATTE 41.12N 100.67W
03/14/2021 M2.75 INCH LINCOLN NE ASOS
ASOS STATION KLBF NORTH PLATTE AIRPORT.
0700 AM HEAVY RAIN 4 WNW EUSTIS 40.69N 100.10W
03/14/2021 M2.72 INCH FRONTIER NE COCORAHS
COCORAHS STATION FRON010 EUSTIS 4WNW.
1053 AM HEAVY RAIN 2 NNW BROKEN BOW 41.43N 99.65W
03/14/2021 M2.70 INCH CUSTER NE ASOS
ASOS STATION KBBW BROKEN BOW AIRPORT.
0700 AM HEAVY RAIN CALLAWAY 41.29N 99.92W
03/14/2021 M2.67 INCH CUSTER NE COCORAHS
COCORAHS STATION CUST039 CALLAWAY.
0800 AM HEAVY RAIN 3 S GRANT 40.81N 101.73W
03/14/2021 M2.64 INCH PERKINS NE COCORAHS
COCORAHS STATION PERK009 GRANT 3S.
0700 AM HEAVY RAIN 8 SW MERNA 41.42N 99.89W
03/14/2021 M2.62 INCH CUSTER NE COCORAHS
COCORAHS STATION CUST032 MERNA 7WNW.
1105 AM HEAVY RAIN 1 ESE NORTH PLATTE 41.13N 100.75W
03/14/2021 M2.59 INCH LINCOLN NE MESONET
MESONET STATION EW6000 NORTH PLATTE 1SE.
0930 AM HEAVY RAIN 6 NW GRANT 40.89N 101.81W
03/14/2021 M2.58 INCH PERKINS NE COCORAHS
COCORAHS STATION PERK038 GRANT 5.8 WNW.
0930 AM HEAVY RAIN 1 W NORTH PLATTE 41.13N 100.79W
03/14/2021 M2.58 INCH LINCOLN NE COCORAHS
COCORAHS STATION NE-LC-2 NORTH PLATTE 1W.
0700 AM HEAVY RAIN 1 SW NORTH PLATTE 41.12N 100.79W
03/14/2021 M2.56 INCH LINCOLN NE COCORAHS
COCORAHS STATION LINC060 NORTH PLATTE 2WNW.
0700 AM HEAVY RAIN 10 NE ARNOLD 41.54N 100.07W
03/14/2021 M2.56 INCH CUSTER NE COCORAHS
COCORAHS STATION CUST014 ANSELMO 12WSW.
0800 AM HEAVY RAIN 3 SSW ELSIE 40.80N 101.40W
03/14/2021 M2.53 INCH PERKINS NE COCORAHS
COCORAHS STATION PERK021 ELSIE 3SSW.
0700 AM HEAVY RAIN 10 S MAYWOOD 40.51N 100.65W
03/14/2021 M2.51 INCH FRONTIER NE COCORAHS
COCORAHS STATION FRON015 MAYWOOD 10.4 S.
0800 AM HEAVY RAIN 2 NNW EUSTIS 40.69N 100.05W
03/14/2021 M2.51 INCH FRONTIER NE COCORAHS
COCORAHS STATION FRON006 EUSTIS 2.2 NNW.
0800 AM HEAVY RAIN 2 NW EUSTIS 40.69N 100.05W
03/14/2021 M2.51 INCH FRONTIER NE CO-OP OBSERVER
CO-OP OBSERVER STATION EUSN1 EUSTIS 2NW.
0700 AM HEAVY RAIN 8 WSW CALLAWAY 41.25N 100.08W
03/14/2021 M2.51 INCH CUSTER NE CO-OP OBSERVER
CO-OP OBSERVER STATION CWYN1 CALLAWAY 8 WSW.
0800 AM HEAVY RAIN 10 S ARNOLD 41.28N 100.16W
03/14/2021 M2.51 INCH CUSTER NE COCORAHS
COCORAHS STATION CUST020 GOTHENBURG 24N.
0700 AM HEAVY RAIN 8 NNE WELLFLEET 40.86N 100.70W
03/14/2021 M2.48 INCH LINCOLN NE COCORAHS
COCORAHS STATION LINC047 WELLFLEET 7NNE.
0800 AM HEAVY RAIN 3 ENE BRULE 41.11N 101.83W
03/14/2021 M2.47 INCH KEITH NE COCORAHS
COCORAHS STATION KEIT013 BRULE 3ENE.
0800 AM HEAVY RAIN 2 WNW CHAMPION 40.47N 101.75W
03/14/2021 M2.47 INCH CHASE NE COCORAHS
COCORAHS STATION CHAS038 CHAMPION 0.1 ENE.
1059 AM HEAVY RAIN 2 SW PAXTON 41.10N 101.39W
03/14/2021 M2.42 INCH KEITH NE MESONET
MESONET STATION P0790 PAXTON 2SW.
0712 AM HEAVY RAIN 4 SSW NORTH PLATTE 41.07N 100.79W
03/14/2021 M2.41 INCH LINCOLN NE MESONET
MESONET STATION FW9034 NORTH PLATTE.
0700 AM HEAVY RAIN 11 NNE BRADY 41.18N 100.30W
03/14/2021 M2.40 INCH LINCOLN NE COCORAHS
COCORAHS STATION LINC4273 BRADY 11.41 NNE.
0800 AM HEAVY RAIN GRANT 40.85N 101.72W
03/14/2021 M2.38 INCH PERKINS NE COCORAHS
COCORAHS STATION PERK037 GRANT 1NNE.
0700 AM HEAVY RAIN 9 WSW CALLAWAY 41.25N 100.08W
03/14/2021 M2.36 INCH CUSTER NE MESONET
MESONET STATION P0791 CALLAWAY 8WSW.
0600 AM HEAVY RAIN 4 SSE HERSHEY 41.11N 100.98W
03/14/2021 M2.35 INCH LINCOLN NE CO-OP OBSERVER
CO-OP OBSERVER STATION HERN1 HERSHEY 2 SE.
0700 AM HEAVY RAIN 1 N STOCKVILLE 40.55N 100.38W
03/14/2021 M2.35 INCH FRONTIER NE COCORAHS
COCORAHS STATION FRON2971 STOCKVILLE 1 N.
0702 AM HEAVY RAIN 4 SSW NORTH PLATTE 41.07N 100.79W
03/14/2021 M2.32 INCH LINCOLN NE MESONET
MESONET STATION FW9034 NORTH PLATTE.
0800 AM HEAVY RAIN LISCO 41.50N 102.62W
03/14/2021 M2.32 INCH GARDEN NE CO-OP OBSERVER
CO-OP OBSERVER STATION LCON1 LISCO.
0800 AM HEAVY RAIN 6 N GRANT 40.93N 101.75W
03/14/2021 M2.31 INCH PERKINS NE COCORAHS
COCORAHS STATION PERK027 GRANT.
0700 AM HEAVY RAIN MAXWELL 41.08N 100.53W
03/14/2021 M2.30 INCH LINCOLN NE COCORAHS
COCORAHS STATION LINC3999 MAXWELL 0.19 SW.
0700 AM HEAVY RAIN IMPERIAL 40.52N 101.64W
03/14/2021 M2.30 INCH CHASE NE CO-OP OBSERVER
CO-OP OBSERVER STATION IMPN1 IMPERIAL.
0800 AM HEAVY RAIN ARTHUR 41.57N 101.69W
03/14/2021 M2.30 INCH ARTHUR NE COCORAHS
COCORAHS STATION ARTH001 ARTHUR 0.1 S.
0900 AM HEAVY RAIN ARTHUR 41.57N 101.69W
03/14/2021 M2.30 INCH ARTHUR NE CO-OP OBSERVER
CO-OP OBSERVER STATION ARHN1 ARTHUR.
0655 AM HEAVY RAIN 1 ESE WALLACE 40.83N 101.14W
03/14/2021 M2.25 INCH LINCOLN NE MESONET
MESONET STATION 6964D WALLACE.
0800 AM HEAVY RAIN 4 WNW ENDERS 40.46N 101.59W
03/14/2021 M2.25 INCH CHASE NE COCORAHS
COCORAHS STATION CHAS002 ENDERS 3W.
0800 AM HEAVY RAIN 3 NE BIG SPRINGS 41.09N 102.04W
03/14/2021 M2.24 INCH KEITH NE COCORAHS
COCORAHS STATION KEIT1881 BIG SPRINGS 2.68
NE.
1053 AM HEAVY RAIN 1 ENE IMPERIAL 40.52N 101.62W
03/14/2021 M2.22 INCH CHASE NE ASOS
ASOS STATION KIML IMPERIAL AIRPORT.
0700 AM HEAVY RAIN 4 W WESTERVILLE 41.41N 99.46W
03/14/2021 M2.20 INCH CUSTER NE COCORAHS
COCORAHS STATION CUST022 BERWYN 4NNE.
0800 AM HEAVY RAIN 8 SW MADRID 40.76N 101.63W
03/14/2021 M2.17 INCH PERKINS NE COCORAHS
COCORAHS STATION PERK023 MADRID 8SW.
0800 AM HEAVY RAIN 5 SSW LEMOYNE 41.21N 101.84W
03/14/2021 M2.17 INCH KEITH NE COCORAHS
COCORAHS STATION KEIT018 BRULE 9NNE.
0700 AM HEAVY RAIN 1 WNW NORTH PLATTE 41.14N 100.79W
03/14/2021 M2.15 INCH LINCOLN NE COCORAHS
COCORAHS STATION NE-LC-8 NORTH PLATTE 1WNW.
1055 AM HEAVY RAIN 3 WSW OGALLALA 41.12N 101.77W
03/14/2021 M2.14 INCH KEITH NE AWOS
AWOS STATION KOGA OGALLALA AIRPORT.
0800 AM HEAVY RAIN 2 NNW ENDERS 40.47N 101.54W
03/14/2021 M2.14 INCH CHASE NE COCORAHS
COCORAHS STATION CHAS028 ENDERS 1NNW.
1055 AM HEAVY RAIN 1 ESE WALLACE 40.83N 101.14W
03/14/2021 M2.13 INCH LINCOLN NE MESONET
MESONET STATION 6964D WALLACE.
0700 AM HEAVY RAIN 2 SW GRAINTON 40.80N 101.32W
03/14/2021 M2.05 INCH PERKINS NE COCORAHS
COCORAHS STATION PERK017 WALLACE 9WSW.
0930 AM HEAVY RAIN 6 SSW GATES 41.58N 99.67W
03/14/2021 M2.05 INCH CUSTER NE COCORAHS
COCORAHS STATION CUST4034 MERNA 7.83 NE.
&&Local storm report, Mar 14, 12:19 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1219 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM HEAVY RAIN 8 WSW CALLAWAY 41.25N 100.06W
03/14/2021 M3.91 INCH CUSTER NE CO-OP OBSERVER
STORM TOTAL
&&
CCOLELocal storm report, Mar 14, 1:19 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
119 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN 3 ENE NORTH PLATTE 41.15N 100.72W
03/14/2021 M3.39 INCH LINCOLN NE CO-OP OBSERVER
WFO NORTH PLATTE
0115 PM HEAVY RAIN 4 ENE NORTH PLATTE 41.16N 100.70W
03/14/2021 M3.26 INCH LINCOLN NE ASOS
KLBF ASOS
&&
CCOLELocal storm report, Mar 14, 1:20 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
120 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN 3 ENE NORTH PLATTE 41.15N 100.72W
03/14/2021 M3.39 INCH LINCOLN NE CO-OP OBSERVER
WFO NORTH PLATTE STORM TOTAL
0115 PM HEAVY RAIN 4 ENE NORTH PLATTE 41.16N 100.70W
03/14/2021 M3.26 INCH LINCOLN NE ASOS
KLBF ASOS STORM TOTAL
&&
CCOLESpecial weather statement, Mar 14, 2:33 PM CDT, 0 minutes before
Special Weather Statement National Weather Service North Platte NE 233 PM CDT Sun Mar 14 2021 NEZ069>071-142100- Chase NE-Frontier NE-Hayes NE- 233 PM CDT Sun Mar 14 2021 ...Brief Landspout Tornadoes Possible... At 225 PM CDT, conditions are becoming favorable for the development of landspout tornadoes associated with showers and thunderstorms from near Trenton to 8 miles north of Stratton to 15 miles northwest of Benkelman. Movement was west at 20 mph which could bring this storm activity into parts of Chase, Hayes and Frontier counties. At this time it is unknown which if any storm would produce a landspout. Any landspouts which develop are expected to pose a limited threat. Locations impacted include... Hayes Center, Wauneta, Enders, Enders Reservoir State Recreation Area, Champion, Crete, Hamlet, Center Dam Campground, Area A Campground and Church Grove Campground. This includes Highway 61 between mile markers 25 and 30. Landspout tornadoes can form with a developing thunderstorm before rain, hail, and even thunder is observed. Landspout tornadoes are not usually associated with a wall cloud and are often difficult to detect with weather radar. LAT...LON 4035 10205 4041 10205 4062 10105 4035 10077 TIME...MOT...LOC 1929Z 107DEG 17KT 4019 10098 4026 10128 4023 10170 CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:58 PM CDT | Special Weather Statement | LBF | Hayes | 62 min |
Nearby
Special Weather Statements in Nebraska, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.